# SDR 9604909150

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt/Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CAPTAIN'S AND FIRST OFFICER'S ALTIMETERS WOULD NOT AGREE.  DIVERTED TO MEM AND LANDED WITHOUT INCIDENT. REPLACED CAPTAIN'S AND FIRST OFFICER'S ALTIMITERS.  REROUTED STATIC LINE TO FIRST OFFICER'S INDICATOR.  PERFORMED BARFIELD TEST, CHECKED STATIC PORTS, AND ALL CHECKED GOOD.
